# SDR MALA070089

- Difficulty date: July 14, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 20,258 hours, 22,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Unknown
- Location: Bs 288
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM FRAME REINFORCEMENT STA 288-294.  REPAIRED BOTTOM FRAME REINFORCEMENT IAW EO NR S53362 AND SRM 53-70-30 SPECIAL REPAIR PARAGRAPH 7.
